BibTeX record: journals/tods/AhoBU79

download as .bib file

@article{DBLP:journals/tods/AhoBU79,
  author    = {Alfred V. Aho and
               Catriel Beeri and
               Jeffrey D. Ullman},
  title     = {The Theory of Joins in Relational Databases.},
  journal   = {{ACM} Trans. Database Syst.},
  year      = {1979},
  volume    = {4},
  number    = {3},
  pages     = {297--314},
  url       = {http://doi.acm.org/10.1145/320083.320091},
  doi       = {10.1145/320083.320091},
  timestamp = {Wed, 03 Sep 2014 04:13:04 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tods/AhoBU79},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}